# SDR UPS06848791

- Difficulty date: December 20, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY ESCAPE SLIDE DEPLOYED INADVERTENTLY.  DEFERRAL M340403 ASSIGNED.  CLEARED MEL 52-7-4 M340403.  INSPECTED AND REINSTALLED ORIGINAL DOOR SLIDE IAW AMM 25-60-01 & CHECKS OK.
